Arkiv for Matematik, 1978

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (24 articles)

Volume 16, Issue 1

[1] On uniformly homeomorphic normed spaces II

M. Ribe Lostigen 1, Solna, Sweden

TBD mathscidoc:1701.332468

Arkiv for Matematik, 16, (1), 1-9, 1977.3
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the density theorems of Borel and Furstenberg

Martin Moskowitz Graduate Center, The Graduate School and University Center of the Univ. of New York

TBD mathscidoc:1701.332469

Arkiv for Matematik, 16, (1), 11-27, 1977.5
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Isometric embedding of a smooth compact manifold with a metric of low regularity

Anders Källén Matematiska Inst, Lunds Universitet

TBD mathscidoc:1701.332470

Arkiv for Matematik, 16, (1), 29-50, 1977.5
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Two approximation problems in function spaces

Lars Inge Hedberg Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332471

Arkiv for Matematik, 16, (1), 51-81, 1978.12
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Free systems of vector fields

Lars Hörmander Dept. of Mathematics, Box 725, Lund, Sweden Anders Melin Dept. of Mathematics, Box 725, Lund, Sweden

TBD mathscidoc:1701.332472

Arkiv for Matematik, 16, (1), 83-88, 1977.3
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the multiplicity of a stochastic vector process

Harald Cramér Sjötullsbacken 15, Stockholm, Sweden

TBD mathscidoc:1701.332473

Arkiv for Matematik, 16, (1), 89-94, 1978.12
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Differential equations and the Bergman—Šilov boundary on the Siegel upper half plane

Kenneth D. Johnson Indiana University, Swain Hall-East, Bloomington, Indiana, USA

TBD mathscidoc:1701.332474

Arkiv for Matematik, 16, (1), 95-108, 1976.12
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the equivalence between locally polar and globally polar sets for plurisubharmonic functions on$C$^{$n$}

Bengt Josefson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332475

Arkiv for Matematik, 16, (1), 109-115, 1976.9
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Regularity of spherical means

J. Peyrière U. E. R. de Mathématiques, Université de Paris VII P. Sjölin Dept. of Mathematics, University of Stockholm

TBD mathscidoc:1701.332476

Arkiv for Matematik, 16, (1), 117-126, 1977.4
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the integrability of Fourier—Jacobi transforms

Yoshimitsu Hasegawa Department of Mathematics Faculty of General Education, Hirosaki University

TBD mathscidoc:1701.332477

Arkiv for Matematik, 16, (1), 127-139, 1977.4
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Convexity of means and growth of certain subharmonic functions

Folke Norstad Department of Mathematics, Linköping University

TBD mathscidoc:1701.332478

Arkiv for Matematik, 16, (1), 141-152, 1977.11
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Green's function for the heat equation as a limit of product integrals

Paul Koosis Institut Mittag-Leffler, Auravägen 17, Djursholm, Sweden

TBD mathscidoc:1701.332479

Arkiv for Matematik, 16, (1), 153-159, 1977.9
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Espaces fonctionnels de Banach-Méthode discrète d'interpolation

Christiane Gapaillard Institut de Mathématiques et d'Informatique, Université de Nantes Claude Merucci Institut de Mathématiques et d'Informatique, Université de Nantes

TBD mathscidoc:1701.332480

Arkiv for Matematik, 16, (1), 161-170, 1976.11
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] An independence structure on indecomposable modules

István Beck Department of Mathematics, University of Bergen

TBD mathscidoc:1701.332481

Arkiv for Matematik, 16, (1), 171-178, 1976.12
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Some representation theorems for Banach lattices

Sten Kaijser Department of Mathematics, Uppsala Universitet

TBD mathscidoc:1701.332482

Arkiv for Matematik, 16, (1), 179-193, 1977.4
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Cocycles and spectra

Henry Helson Department of Mathematics, University of California William Parry Department of Mathematics, University of Warwick

TBD mathscidoc:1701.332483

Arkiv for Matematik, 16, (1), 195-206, 1977.7
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 192 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Sur la séparation vraie de cônes convexes

J. Bair Institut de Mathématique, Avenue de Tilleuls 15, Liège, Belgium J. Gwinner Fakultät für Mathematik und Informatik, Universität Mannheim (WH)

TBD mathscidoc:1701.332484

Arkiv for Matematik, 16, (1), 207-212, 1977.5
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Hardy classes on plane domains

Morisuke Hasumi Department of Mathematics, Ibaraki University

TBD mathscidoc:1701.332485

Arkiv for Matematik, 16, (1), 213-227, 1977.3
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Polynomial approximation in Bers spaces of non-Carathéodory domains

Jacob Burbea Department of Mathematics, University of Pittsburgh

TBD mathscidoc:1701.332486

Arkiv for Matematik, 16, (1), 229-234, 1977.6
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Multipliers of$H$^{$p$}spaces

Raymond Johnson Department of Mathematics, Howard University

TBD mathscidoc:1701.332487

Arkiv for Matematik, 16, (1), 235-249, 1977.5
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 213 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Zeros of analytic functions of several variables

Bo Berndtsson Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332488

Arkiv for Matematik, 16, (1), 251-262, 1977.12
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Mean oscillation and commutators of singular integral operators

Svante Janson Dept. of Mathematics, Uppsala University

TBD mathscidoc:1701.332489

Arkiv for Matematik, 16, (1), 263-270, 1977.8
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 235 downloads ] [ 0 comments ] [ Cited by 148 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Higher order Briot—Bouquet differential equations

Einar Hille 8868 La Jolla Scenic DrN, La Jolla, California, USA

TBD mathscidoc:1701.332490

Arkiv for Matematik, 16, (1), 271-286, 1977.7
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Über das Verhalten einer Potenzreihe am Rande des Konvergenzkreises

Henrik L. Selberg Stora Gråmunkegränd 1, Stockholm, Sweden

TBD mathscidoc:1701.332491

Arkiv for Matematik, 16, (1), 287-296, 1977.11
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved